MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT; VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT; VENOUS STENT
Catalog Number EX062003CL
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the event description the severity of this issue was classified as marginal health hazard.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in locked condition and the stent is loaded without tip to sheath gap.During evaluation testing a system compatible 0.035" guidewire gets stuck underneath the kink protection when inserted from both ends; a break is present on the outer layer of the black proximal sheath underneath the kink protection (without separation) which leads to blockage of the guidewire which leads to confirmed result for catheter break and failure to advance over guidewire.A manufacturing related issue could not be found.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The ifu state: 'advance the stent system over the 0.035¿ guidewire through the sheath introducer.', and 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using the lifestent solo stent.During the procedure, the stent allegedly failed to advance into the sheath by the sheath loading onto the wire.There was no reported patient injury.

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22606092
Report Number9681442-2025-00218
Device Sequence Number9565135
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303(17)260105(10)ANJN0701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Catalogue NumberEX062003CL
Device Lot NumberANJN0701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight82 KG